# SDR 98FDEA00601

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOORBEAM BS 1070, RBL 625 HAS DOUBLE DRILL HOLE IN FLOORBEAM.  CUT OUT AREA OF DAMAGE AND REPAIR PER AARD 53-10-07.
